# SDR COMA0060920

- Difficulty date: November 13, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N812CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7381
- Aircraft time: 1,562 hours, 1,637 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE, PARKING BRAKE SOV, ANTI-SKID MESSAGE AND VIBRATION AFTER GEAR RETRACTION.  COULD NOT DUPLICATE.  OPERATIONAL TEST OF LANDING GEAR WAS SATISFACTORY.
